# SDR DALA2020120103937

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK YB1 BETWEEN FR 73/FR 74 AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED SEAT TRACK YBI LOCATED BETWEEN FR 73 TO FR 74 AT AFT GALLEY AREA, AS PER A330 SRM AND DWG.
